# SDR MALA975464

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51608003
- Condition: Failed
- Location: Right
- Stage of operation: UK
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLT 3003 - DURING FLIGHT, THE RIGHT AC GENERATOR FELL OFF LINE AND WILL NOT RESET.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REMOVED AND REPLACED NR 2 GCU.  OPS CHECK GOOD.  (X)
